MathSciNet Relay Station
MathSciNet bibliographic data
MR810525 11P05
Karatsuba, A. A. The function $G(n)$ in Waring's problem. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 49 (1985), no. 5, 935–947, 1119.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement